Symmetric spaces over semifinite von Neumann algebras
Doklady Akademii Nauk, Tome 313 (1990) no. 4, pp. 811-815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_4_a8,
author = {F. A. Sukochev and V. I. Chilin},
title = {Symmetric spaces over semifinite von {Neumann} algebras},
journal = {Doklady Akademii Nauk},
pages = {811--815},
year = {1990},
volume = {313},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_4_a8/}
}
F. A. Sukochev; V. I. Chilin. Symmetric spaces over semifinite von Neumann algebras. Doklady Akademii Nauk, Tome 313 (1990) no. 4, pp. 811-815. http://geodesic.mathdoc.fr/item/DAN_1990_313_4_a8/